What is This?

This may seem sexist to some, but is there any man out there that has not experienced some change in their female spouse or girlfriend (is significant other still viable terminology?) when she begins taking birth control pills? I have personally experienced this change . It’s not overnight, but over a short time. Not that she became some monster but it seemed to me that she became irritated over things that never bothered her before. What changed? Okay, maybe it was me, but is it possible that these pills (hormones) had something to do with her behavior? there’ve ben questions about this and the overall safety of these drugs (yes frugs) for years and since they’re so prevalent in society, it’s only right to study them more carefully for possible adverse effects whether they might be physical or emotional.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s